MAUDE Adverse Event Report: MAQUET SAS LUCEA LED; LIGHT, SURGICAL, FLOOR STANDING

MAQUET SAS LUCEA LED; LIGHT, SURGICAL, FLOOR STANDING
Model Number ARDLCA309005A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 24th april, 2024 getinge became aware of an issue with one of surgical lights - lucea 50/100.It was stated the protective cover from the spring arm and screw that locked central pedestal to the base were missing.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Contact person name: (b)(6) , event site name: (b)(6) hospital , event site telephone: (b)(6), event site postal code: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
The initial reporter was clinical engineer.The correction of d4 version or model #, catalog #, unique identifier (udi) # deems required.This is based on the internal evaluation.Previous d4 version or model # ardlca219002a, corrected d4 version or model # ardlca309005a.Previous d4 catalog # ardlca219002a, corrected d4 catalog # blank.Previous d4 unique identifier (udi) #: n/a, corrected d4 unique identifier (udi) #: (b)(4).The correction of d1 brand name deems required.This is based on the internal evaluation.Previous d1 brand name lucea 50/100, corrected d1 brand name lucea led.The correction of d2a product code.Deems required.This is based on the internal evaluation.Previous d2a product code.Ftd, corrected d2a product code.Fss.The correction of d2b product code.Deems required.This is based on the internal evaluation.Previous d2b product code description.Lamp, surgical, corrected d2b product code description.Lamp, surgical, floor standing.Getinge became aware of an issue with one of surgical lights - lucea 50/100.It was stated the protective cover from the spring arm and screw that locked central pedestal to the base were missing.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.As stated by subject matter expert at maquet sas, the most probable root cause of the break of this cap is repeated and violent shocks during the use of the device.Another probable root cause is that the cap has been forgotten or deteriorated after a readjustment of the spring arm during the maintenance of medical device.The yearly preventive maintenance program documented in the technical manual for lucea 10/40 (0170201 1k) mentions to check the fixing of all caps.The cap must be reinstalled during installation or after the maintenance procedure.Maquet sas strongly advises to check similar devices in the hospital in order to check the presence of all spring arms caps.If a missing cap is noticed, a new one should be ordered as spare parts.(blue 30 / lucea 40-50: ard569010102) regarding missing screw, subject matter experts concluded, that the missing central screw linking the vertical tube to the base, the probable cause may be an oversight or an incorrect tightening during installation or servicing.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
LUCEA LED
Common Device Name
LIGHT, SURGICAL, FLOOR STANDING
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19211109
Report Number9710055-2024-00307
Device Sequence Number15189022
Product Code FSS
UDI-Device Identifier03700712400743
UDI-Public(01)03700712400743
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDLCA309005A
Device Catalogue NumberARDLCA219002A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown